# SDR YYFA2014F00061

- Difficulty date: February 4, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 42,323 hours, 21,854 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T640020
- Condition: Corroded
- Location: Bs 160
- Part time: 42,323 hours, 21,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR WEB.   REMOVED CORROSION IAW SRM 53-01. REPAIRED IAW SRM 51-70-4 FIG 1, PAGE 2-4.
